# SDR SCNA20171128304

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: PHHSW
- Make and model: Boeing 737-8K2
- Aircraft serial: 371670
- Aircraft time: 31,411 hours, 11,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT FA LEFT INBOARD FLASHLIGHT NO GREEN LIGHT. PLACED LEFT AFT INBOARD FLASHLIGHT ON MEL. REPLACED FLASHLIGHT BATTERIES.
